withdrawl from Roxicodone

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

happydaysagain
New Member


Date Joined Jul 2008
Total Posts : 4
   Posted 7/19/2008 2:01 PM (GMT -7)   
hello this is a first time for me to write anything about my husbands problem. his doctor put him on 30mg 4 times a day for the last 4years and its time for him to get off because he thinks that  it is taking over his life he is on day 5 and still not feeling good i made sure that he takes vitamins 5-hour energy drinks. this is a mad withdrawl and very hard on him i know he has pain but long term on this pill and to much made him not care anymore and he is the best man i know is there anything he can take or is it just time before he feels better.

PAlady
Veteran Member


Date Joined Nov 2007
Total Posts : 6795
   Posted 7/19/2008 4:04 PM (GMT -7)   
Dear Happy,
Welcome to the HW forum. I would say that withdrawal from any long term pain medication should be done under medical supervision. It can be dangerous to withdraw from some meds abruptly, let alone suffering with the withdrawal symptoms. I would suggest calling your husband's doctor for advice. I have to wonder why your husband didn't do this along with his doctor to begin with.

PaLady

skye_bella81
New Member


Date Joined Jul 2008
Total Posts : 6
   Posted 7/19/2008 4:27 PM (GMT -7)   
hey happy,
It must be so hard to watch your husband go through servere pain and the withdrawals from his meds. I am coming off oxycontin,at the moment, as my Pain doctor wants to try another med. I am working very closley with my doctor and very very very SLOWLY coming down off the oxycontin. My pain has increased, but I have had absolutly no side effects.

It is so nice of you to put so much effort into your husbands well being, I am very lucky too as I have my mother right by my side all the time. If she can see I am suffering in any way she is straight on the phone to my doctor, and within a day we will have come to a solution. When you are in chronic pain you need all the help you can get, and your husband my get angry with you at first. Though over time he will see that you not butting in, but helping him the best way you know how. If you and your husband can get to your doctor and tell your doctor that your husbands pain management is just NOT WORKING I am so sure that your husdand,doctor and yourself will find a solution.

Good luck and my thoughts are with you and your husband
xx Skye

happydaysagain
New Member


Date Joined Jul 2008
Total Posts : 4
   Posted 7/19/2008 5:33 PM (GMT -7)   
thanks for your kind words and support. how much longer will he feel so weak and without energy. he should have talked to the doctor but he decided that the medication was starting to control his life and he wants to be as healthy as he can and take care of his family.


any help on when he will feel normal would be great
thanks

PAlady
Veteran Member


Date Joined Nov 2007
Total Posts : 6795
   Posted 7/19/2008 6:55 PM (GMT -7)   
Dear Happy,
Please understand we are not doctors here. I don't know the answer to that question. Not only will it depend on the medication withdrawl issues, but on what was causing your husband's pain to begin with. Calling his doctor would be the best way to get the answer to your question. If you husband was having enough pain to warrant the medication, unless the cause of his pain has been resolved, he will likely need some sort of help with it.

If he wasn't seeing a pain management specialist, I'd suggest he see one, because then they could determine what options he might have that don't have as many side effects. But most everyone on this forum is a chronic pain patient looking for relief without side effects, but it's an illusive goal. In most instances, we have to settle for the best balance we can get. Please suggest he call his doctor; his pharmacist might have some answers as to the withdrawal issues, but that depends on the pharmacist's experience with this.

PaLady

Scarred_for_life
Veteran Member


Date Joined Jul 2008
Total Posts : 1559
   Posted 7/19/2008 7:04 PM (GMT -7)   
I agree with PA he needs to see a Pain Management Doctor to resolve this issue. It would be much more easier on him to be under the care of a doctor then to go through this alone with you. I can see by your post that you love your husband very much and wish he was not in so much pain. I too have a husband that is caring for me through each day of horrible pain as well as he can. He can see the pain on my face and hear it in my voice and that comforts me to know that he truly feels for me and is trying to take care of me the best he can.

Good luck and god bless you and your husband
HEALTH ISSUES: Herniated discs at S-1-L5, L5-L4, L4-L3. Two level fusion (2000); one level fusion (2002); Revision at L4-L3 (2003). Diagnosed with Failed Back Syndrome, Permanent Nerve damage and Chronic Pain

Medications:

Kadian, Lexipro, Percocet, Temazapim, Lunista, and Robaxin.

New Topic Post Reply Printable Version
Forum Information
Currently it is Thursday, December 08, 2016 7:42 AM (GMT -7)
There are a total of 2,734,629 posts in 301,228 threads.
View Active Threads


Who's Online
This forum has 151346 registered members. Please welcome our newest member, heelm007.
305 Guest(s), 12 Registered Member(s) are currently online.  Details
Psilociraptor, JNF, sararaewald, robby vieira, Huddie, Tudpock18, pmm73, time2reclaim, ChickenArise, Traveler, pitmom, Momtogigiandquinn


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer